Abstract:
In this paper, we consider a non-self-adjoint boundary value problem for a fourth-order differential equation of mixed type with Hilfer operator of fractional integro-differentiation in a positive rectangular domain and with spectral parameter in a negative rectangular domain. The mixed type differential equation under consideration is a fourth order differential equation with respect to the second variable. Regarding the first variable, this equation is a fractional differential equation in the positive part of the segment, and is a second-order differential equation with spectral parameter in the negative part of this segment. A rational method of solving a nonlocal problem with respect to the Hilfer operator is proposed. Using the spectral method of separation of variables, the solution of the problem is constructed in the form of Fourier series. Theorems on the existence and uniqueness of the problem are proved for regular values of the spectral parameter. For sufficiently large positive integers in unique determination of the integration constants in solving countable systems of differential equations, the problem of small denominators arises. Therefore, to justify the unique solvability of this problem, it is necessary to show the existence of values of the spectral parameter such that the quantity we need is separated from zero for sufficiently large n. For irregular values of the spectral parameter, an infinite number of solutions in the form of Fourier series are constructed. Illustrative examples are provided.
Keywords:
Mixed type equation, Non-self-adjoint boundary value problem, Hilfer operator, Mittag-Leffler function, Spectral parameter, Solvability.
Bibliographic databases:
Document Type:
Article
Language: English
Citation:
Tursun K. Yuldashev, Bakhtiyor J. Kadirkulov, “Nonlocal problem for a mixed type fourth-order differential equation with Hilfer fractional operator”, Ural Math. J., 6:1 (2020), 153–167
\Bibitem{YulKad20}
\by Tursun~K.~Yuldashev, Bakhtiyor~J.~Kadirkulov
\paper Nonlocal problem for a mixed type fourth-order differential equation with Hilfer fractional operator
\jour Ural Math. J.
\yr 2020
\vol 6
\issue 1
\pages 153--167
\mathnet{http://mi.mathnet.ru/umj119}
\crossref{https://doi.org/10.15826/umj.2020.1.013}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=MR4128768}
\zmath{https://zbmath.org/?q=an:1448.35341}
\elib{https://elibrary.ru/item.asp?id=43793632}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088935310}
Linking options:
https://www.mathnet.ru/eng/umj119
https://www.mathnet.ru/eng/umj/v6/i1/p153
This publication is cited in the following 55 articles:
A. K. Urinov, D. M. Mirsaburova, “Gellerstedt–Moiseev Problem with Data on Parallel Characteristics in the Unbounded Domain for a Mixed Type Equation with Singular Coefficients”, Lobachevskii J Math, 45:3 (2024), 1318
A. K. Urinov, M. S. Azizov, “Initial-Boundary Value Problem for a Degenerate High Even-Order Partial Differential Equation with the Bessel Operator”, Lobachevskii J Math, 45:2 (2024), 864
R. R. Ashurov, Yu. E. Fayziev, N. M. Tukhtaeva, “On the Nonlocal Problem for the Equation with the Hilfer Fractional Derivative”, Lobachevskii J Math, 45:3 (2024), 949
Erkinjon Karimov, Zarifboy Sobirov, Jonibek Khujakulov, “A non‐local problem for a time‐fractional differential equation with the Hilfer operator on metric graph”, Math Methods in App Sciences, 2024
R. R. Ashurov, B. J. Kadirkulov, M. A. Jalilov, “On a Nonlocal Problem for a Mixed-Type Equation with a Fractional Order Operator”, Lobachevskii J Math, 45:7 (2024), 3220
A. A. Matchanova, B. J. Kadirkulov, T. K. Yuldashev, “Mixed Problem for a Linear Barenblatt–Zheltov–Kochina Equation with Fractional Hilfer Operator”, Lobachevskii J Math, 45:7 (2024), 3333
B. Kh. Turmetov, K. Zh. Nazarova, K. I. Usmanov, “On Some Problems of Bitsadze–Samarsky Type for the Poisson Equation”, Lobachevskii J Math, 45:7 (2024), 3444
E. T. Karimov, N. E. Tokmagambetov, “Inverse Problem on Finding Unknown Time-Moment for Mixed Wave-Diffusion Equation”, Lobachevskii J Math, 45:7 (2024), 3314
D. K. Durdiev, “Initial Boundary Value and Inverse Coefficient Problems for One-Dimensional Fractional Diffusion Equation in a Half-Line”, Lobachevskii J Math, 45:7 (2024), 3265
Yu. P. Apakov, S. M. Mamajonov, “Second Boundary Value Problem for a Fourth-Order Inhomogeneous Equation with Variable Coefficients”, Lobachevskii J Math, 45:8 (2024), 3849
A. K. Urinov, D. A. Usmonov, “Ob odnoi zadache dlya uravneniya smeshannogo tipa chetvertogo poryadka, vyrozhdayuschegosya vnutri i na granitse oblasti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 33:2 (2023), 312–328
A. K. Urinov, D. A. Usmonov, “Nelokalnaya nachalno-granichnaya zadacha dlya vyrozhdayuschiegosya uravneniya chetvertogo poryadka s drobnoi proizvodnoi Gerasimova-Kaputo”, Vestnik KRAUNTs. Fiz.-mat. nauki, 42:1 (2023), 123–139
O. Kh. Abdullaev, T. K. Yuldashev, “Inverse Problems for the Loaded Parabolic-Hyperbolic Equation Involves Riemann–Liouville Operator”, Lobachevskii J Math, 44:3 (2023), 1080
O. Kh. Abdullaev, “Boundary Value Problems for a Parabolic-Hyperbolic Equation with Nonlinear Loaded Terms”, Lobachevskii J Math, 44:10 (2023), 4205
A. R. Hayotov, S. S. Babaev, “An Optimal Quadrature Formula for Numerical Integration of the Right Riemann–Liouville Fractional Integral”, Lobachevskii J Math, 44:10 (2023), 4285
B. I. Islomov, D. A. Nasirova, “Local Boundary Value Problems for a Degenerate Loaded Equation of Parabolic-Hyperbolic Type of the Second Kind”, Lobachevskii J Math, 44:12 (2023), 5266
Z. A. Sobirov, J. R. Khujakulov, A. A. Turemuratova, “Odnoznachnaya razreshimost nachalno-kraevoi zadachi dlya uravneniya psevdo-subdiffuzii s drobnoi proizvodnoi Xilfera na metricheskom grafe”, Chelyab. fiz.-matem. zhurn., 8:3 (2023), 351–370
M. Kh. Ruziev, N. T. Yuldasheva, “On a Boundary Value Problem for a Class of Equations of Mixed Type”, Lobachevskii J Math, 44:7 (2023), 2916
B. I. Islomov, T. K. Yuldashev, G. K. Kylyshbayeva, “Boundary Value Problems for a Parabolic-Hyperbolic Equation with a Superposition of Operators of the First and Second Orders”, Lobachevskii J Math, 44:10 (2023), 4310
S. Z. Dzhamalov, B. K. Sipatdinova, “Semi-Nonlocal Boundary Problem for a Three-Dimensional Second Kind Mixed Equation in a Unbounded Parallelepiped”, Lobachevskii J Math, 44:3 (2023), 1145